Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 88, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 9:06 PM CDT for Douglas County, Moultrie County, Piatt County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 9:06 PM CDT (02:06 UTC)
- Expired
- Jun 25, 2013, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, IL, Moultrie County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
371
WUUS53 KILX 260206
SVRILX
ILC041-139-147-260245-
/O.NEW.KILX.SV.W.0088.130626T0206Z-130626T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 945 PM CDT
* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMMOND...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATWOOD...ARTHUR...CADWELL...GARRETT AND BOURBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 8845 3965 8847 3963 8847 3958 8851
3980 8870 3991 8859 3984 8827
TIME...MOT...LOC 0207Z 303DEG 17KT 3982 8857
HAIL...1.00IN
WIND...60MPH
$$
BARNES2 follow-up statements
183
WWUS53 KILX 260224
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT TUE JUN 25 2013
ILC147-260234-
/O.CAN.KILX.SV.W.0088.000000T0000Z-130626T0245Z/
PIATT IL-
924 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIATT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3965 8845 3965 8847 3963 8847 3958 8851
3967 8858 3979 8848 3979 8846 3981 8846
3987 8841 3984 8827
TIME...MOT...LOC 0224Z 303DEG 17KT 3978 8845
$$
ILC041-139-260245-
/O.CON.KILX.SV.W.0088.000000T0000Z-130626T0245Z/
MOULTRIE IL-DOUGLAS IL-
924 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DOUGLAS AND NORTHEASTERN MOULTRIE COUNTIES UNTIL 945 PM CDT...
AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATWOOD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARTHUR AND BOURBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3965 8845 3965 8847 3963 8847 3958 8851
3967 8858 3979 8848 3979 8846 3981 8846
3987 8841 3984 8827
TIME...MOT...LOC 0224Z 303DEG 17KT 3978 8845
HAIL...1.00IN
WIND...60MPH
$$827
WWUS53 KILX 260241
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
941 PM CDT TUE JUN 25 2013
ILC041-139-260251-
/O.EXP.KILX.SV.W.0088.000000T0000Z-130626T0245Z/
MOULTRIE IL-DOUGLAS IL-
941 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DOUGLAS AND
NORTHEASTERN MOULTRIE COUNTIES WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3965 8845 3965 8847 3963 8847 3958 8851
3967 8858 3979 8848 3979 8846 3981 8846
3987 8841 3984 8827
TIME...MOT...LOC 0241Z 303DEG 17KT 3974 8836
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:01 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 25, 9:01 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 901 PM CDT TUE JUN 25 2013 .DISCUSSION... ISSUED 900 PM CDT TUE JUN 25 2013 THE STORMS HAVE BECOME LESS NUMEROUS IN COVERAGE OVER THE LAST COUPLE OF HOURS...ALTHOUGH INDIVIDUAL CLUSTERS OF STORMS HAVE MAINTAINED SOME VIGOROUS UPDRAFTS WITH LARGE AMOUNTS OF MOISTURE ALOFT AND VERY HEAVY RAINFALL AND SOME HAIL. WITH COOLING OF SURFACE TEMPS...WE ARE LOSING SURFACE BASED CAPE. HOWEVER...STORMS APPEAR TO BE SURVIVING BY BECOMING ELEVATED...WITH A CONTINUED THREAT OF VERY HEAVY RAIN AND SOME HAIL...BUT LOWER CHANCES OF WIND DAMAGE. AS FOR THE TRENDS FOR THE REST OF THE NIGHT...WITH EACH SUCCESSIVE HOUR OF THE HRRR MODEL...IT HAS SLOWED DOWN THE ARRIVAL OF OUR LATE NIGHT CONVECTIVE COMPLEX FROM IOWA. IT HAS PICKED UP ON THE RENEWED CONVECTION IN OUR WESTERN COUNTIES AND IT SHOWS THEM PROGRESSING TO THE NORTHEAST THEN EAST. A LARGER COMPLEX OF STORMS IS STILL INDICATED TO ARRIVE IN OUR NW COUNTIES FROM THE NORTHWEST TOWARD 11Z/6AM. WILL KEEP AND EYE ON TIMING BASED ON SATELLITE AND RADAR TRENDS...BUT FOR NOW WILL ADJUST LIKELY POPS TO LATER TONIGHT FOR THE NW COUNTIES. WILL ALSO ADJUST THE WED MORNING LIKELY POPS BACK TO THE NORTHWEST INSTEAD OF JUST SOUTHEAST OF I-70. WE MAY BE SEEING THE HRRR CONTINUE TO ADJUST THE TIMING OF THE NEXT COMPLEX UNTIL IT BECOMES OUR MAIN SEVERE WEATHER PRODUCER DURING THE DAY ON WEDNESDAY. UPDATED WEATHER INFORMATION IS ALREADY AVAILABLE. SHIMON && .AVIATION... ISSUED 659 PM CDT TUE JUN 25 2013 LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR KDNV TO KTAZ...JUST SOUTH OF THE I-72 TERMINALS. WINDS IMMEDIATELY BEHIND THE LINE WILL VEER TO THE N/NE FOR A COUPLE OF HOURS BEFORE GRADUALLY RETURNING TO A MORE SOUTHERLY DIRECTION AFTER 02-03Z. LATEST SATELLITE/RADAR MOSAIC SHOWS WIDELY SCATTERED STORMS DEVELOPING FURTHER WEST ACROSS WEST-CENTRAL ILLINOIS INTO IOWA...HOWEVER THESE CELLS SHOULD DISSIPATE AS THEY TRACK EASTWARD INTO A MORE STABLE ENVIRONMENT ALONG/EAST OF I-55. WILL CARRY VCTS AT THE TAF SITES THROUGH MID-EVENING ACCORDINGLY. MAIN EMPHASIS WILL THEN SHIFT TO THE OVERNIGHT HOURS...AS HRRR SUGGESTS ANOTHER COMPLEX OF STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO CENTRAL ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER 10Z AT KPIA...THEN AFTER 12Z FURTHER EAST AT KDEC. AFTER A 3-4 HOUR PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE ACTIVITY MAY DEVELOP. DUE TO UNCERTAINTY...WILL ONLY MENTION VCTS FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON. BARNES && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 25 2013 SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS. FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY. WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2 INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST LINE ACROSS N IL IS POSSIBLE. ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES. THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO ACCOUNT FOR THAT. THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT PERIOD OF SEVERE STORMS. STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON NORTHWEST WINDS. LONG TERM...SATURDAY THROUGH TUESDAY. WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING TO CREATE SHOWERS AND ISOLATED STORMS. TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ILZ027>031. &&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT TUE JUN 25 2013 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 331 PM CDT TUE JUN 25 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 1 AM TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 2 AM TONIGHT. ILZ038-042>046-048-051>055-057-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM. ILZ056-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM. SHIMON
In the hours before
Special weather statement, Jun 25, 7:48 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT TUE JUN 25 2013
ILZ036-040-041-047-260145-
CASS-FULTON-MASON-SCHUYLER-
748 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR CASS...SOUTHEASTERN SCHUYLER...
SOUTHWESTERN FULTON AND SOUTHWESTERN MASON COUNTIES UNTIL 845 PM
CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEARDSTOWN...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...
RUSHVILLE...
BLUFF SPRINGS...
BROWNING...
ASTORIA...
BATH...
OTHER LOCATIONS AFFECTED INCLUDE...FREDERICK...SNICARTE...BLUFF CITY
AND MARBLETOWN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4008 9068 4040 9016 4000 9001 3987 9045
3987 9057 3989 9059 3992 9054 3994 9054
3998 9052 3997 9059 4002 9062 4005 9068
TIME...MOT...LOC 0048Z 231DEG 19KT 4002 9051
MILLERSpecial weather statement, Jun 25, 8:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT TUE JUN 25 2013
ILZ056-057-062-063-068-260200-
CLARK-COLES-CRAWFORD-CUMBERLAND-EDGAR-
800 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...NORTHEASTERN
CUMBERLAND...NORTHERN CRAWFORD...SOUTHEASTERN COLES AND SOUTHERN
EDGAR COUNTIES UNTIL 900 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHARLESTON...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ASHMORE...
WESTFIELD...
KANSAS...
MARTINSVILLE...
CLARKSVILLE...
OLIVER...
OTHER LOCATIONS AFFECTED INCLUDE...FOX RIDGE STATE PARK...HUTTON...
LINCOLN TRAIL STATE PARK AND DARWIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3935 8753 3933 8755 3934 8758 3931 8761
3930 8759 3929 8761 3926 8760 3926 8757
3921 8757 3915 8764 3943 8824 3959 8811
3958 8752
TIME...MOT...LOC 0100Z 289DEG 24KT 3948 8811
MILLERLocal storm report, Jun 25, 8:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL ASTORIA 40.23N 90.36W
06/25/2013 M1.75 INCH FULTON IL MESONET
MEASURED GOLF BALL SIZED HAIL IN ASTORIA.
&&
LAUFENBERGSpecial weather statement, Jun 25, 8:54 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT TUE JUN 25 2013
ILZ044-045-054-055-260300-
CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT-
854 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOULTRIE...SOUTHERN
PIATT...SOUTHWESTERN CHAMPAIGN AND WESTERN DOUGLAS COUNTIES UNTIL
1000 PM CDT...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CERRO GORDO...OR 11 MILES SOUTH OF
MONTICELLO...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...
ATWOOD...
ARTHUR...
OTHER LOCATIONS AFFECTED INCLUDE...MILMINE...GARRETT AND BOURBON.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3989 8822 3965 8844 3965 8847 3982 8874
3996 8868
TIME...MOT...LOC 0155Z 296DEG 17KT 3986 8862
BARNESLocal storm report, Jun 25, 8:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL MACON 39.71N 89.00W
06/25/2013 E1.00 INCH MACON IL EMERGENCY MNGR
ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.
&&
LAUFENBERGLocal storm report, Jun 25, 8:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLOOD 3 W IPAVA 40.35N 90.38W
06/25/2013 FULTON IL PUBLIC
SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
TABLE GROVE. FROM COUNTY ESDA.
0417 PM HAIL 2 S DELAVAN 40.34N 89.54W
06/25/2013 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0417 PM TSTM WND GST 2 S DELAVAN 40.34N 89.54W
06/25/2013 E60.00 MPH TAZEWELL IL EMERGENCY MNGR
0443 PM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2013 M1.70 INCH MASON IL CO-OP OBSERVER
STORM TOTAL RAINFALL SINCE THIS MORNING.
0452 PM FLOOD 3 N NEW HOLLAND 40.23N 89.58W
06/25/2013 LOGAN IL EMERGENCY MNGR
COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
NORTH OF 2300 ST.
0505 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/25/2013 M58.00 MPH CHAMPAIGN IL MESONET
58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.
0505 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/25/2013 CHAMPAIGN IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN IN MAHOMET.
0515 PM HAIL MAHOMET 40.19N 88.40W
06/25/2013 M0.75 INCH CHAMPAIGN IL MESONET
0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.
0631 PM TSTM WND GST 4 E URBANA 40.11N 88.13W
06/25/2013 M59.00 MPH CHAMPAIGN IL TRAINED SPOTTER
MEASURED 59 MPH WIND GUST.
0632 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.
0639 PM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/25/2013 M1.38 INCH CHAMPAIGN IL MESONET
MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
SWOP REPORT.
0650 PM TSTM WND GST 1 SE NEWMAN 39.79N 87.97W
06/25/2013 M63.00 MPH DOUGLAS IL TRAINED SPOTTER
MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
ALSO BLOWN DOWN.
0651 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/25/2013 M1.07 INCH CHAMPAIGN IL ASOS
MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
THE WILLARD AIRPORT IN CHAMPAIGN.
0655 PM TSTM WND DMG ARTHUR 39.72N 88.47W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
7PM.
0700 PM TSTM WND DMG NEWMAN 39.80N 87.99W
06/25/2013 DOUGLAS IL TRAINED SPOTTER
2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
LYTLE STREET IN NEWMAN.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
STREETS...POWER LINES BLOWN DOWN AS WELL.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.
0733 PM HAIL MACON 39.71N 89.00W
06/25/2013 E1.00 INCH MACON IL EMERGENCY MNGR
ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.
0818 PM HAIL ASTORIA 40.23N 90.36W
06/25/2013 M1.75 INCH FULTON IL MESONET
MEASURED GOLF BALL SIZED HAIL IN ASTORIA.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 3:16 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more | 12 hr |
| Jun 26, 4:08 AM CDT | River Flood Warning | ILX | Piatt | 3 days |
| Jun 26, 9:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 9 hr |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Jun 26, 3:59 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.